# SDR AALA201708119012

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 EMERGENCY SEAT LIGHT HAS LIGHT OUT. INSTALLED NEW BULB ROW 27 EMERGENCY SEAT LIGHT.
